MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Halo (2227)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, she experienced with halos so big in the nighttime and looking at any bright lights like car lights, signal lights, bike lights, torch lights, decoration lights, streetlights and cannot even see the source of the lights.Which made her difficult to get out of the house in the nighttime and making driving impossible as the hallow lights from the cars opposite side reflection making impossible to see side of the lane.There are two medical device reports associated with this patient.This report is associated with the left eye.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received and stated, patient experienced halos right from the day of surgery that is (b)(6) 2025.She was told that halos will disappear as the time goes by and she waited for almost six months hoping that they slowly disappear, but they never did.Additional information was received and stated, when the patient stepped out of the house in the evening after two days of the left eye surgery and noticed big halos around all the bright lights of the cars and bikes, but she was told that it was common to see the halos and it takes few days for the brain to get adjusted and the halos never went away she went for lens exchange surgery for right eye but the exchange lens also had its own problems.
 
Additional Manufacturer Narrative
Additional information was provided inb.3., b.5.And h.11.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24052449
Report Number9612169-2026-00128
Device Sequence Number13098570
Product Code MFK
UDI-Device Identifier00380652408219
UDI-Public(01)00380652408219(17)281029(11)241031(10)25946417
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.245
Device Lot Number25946417
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/24/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale